# SDR AALA202202176577

- Difficulty date: February 3, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737*
- Aircraft serial: 30916
- Aircraft time: 35,660 hours, 14,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF RH SHIELD IN AFT CARGO COMPARTMENT FWD OF DOOR BETWEEN STA 767 AND STA 787 AT STR 25R, MEASURING L=4.0 IN, W=1.0 IN, D=0.008 IN. REPLACED SHIELD WITH NEW IAW AARD 51-00-05-1 AND DRAWING #146A8127.
